default-icon
Was admitted for hallucinations on using
Nitrosun 10 and codeine phosphate was my drug and was using since 2yrs as I already set my mind to not use it further I was hallucinate and was,admitted to hospital now,it's been almost 14 days I m not taking withdrawal symptoms are numbness uneasy no sleep sugar level has passed 190 what shld I do any suggestions
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi S it's obvious u will suffer from withdrawl symptoms ..plz consult ur psychiatrist n discuss regarding same..u shud be treated for high sugars
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.